# SDR SWAA2022050300719

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737
- Aircraft serial: 32673
- Aircraft time: 51,209 hours, 25,832 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR (R2) LOWER DOOR PAN ATTACH ANGLE CRACKED / [01] R&R AFT SERVICE DOOR (R2) LOWER DOOR PAN PER AMM 52-41-31
